# SDR COEA2014022802908

- Difficulty date: February 13, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371312200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUT OF LIMITS 10.5 INCHES ON SKIN FWD OF FRAME 19, 9.5 INCHES RT OF CTR.  REPAIR IAW SRM 53-00-00 FIG 420.
